# SDR ALG2002F00047

- Difficulty date: May 2, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N403AL
- Make and model: Bell 407
- Aircraft serial: 53478
- Engine: Allsn 250C47B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Pinion Gear
- Part number: 6893672
- Part serial: NN78424
- Condition: Worn
- Location: Gearbox
- Part time: 752 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF GEARBOX.  UPON DISASSEMBLY OF GEARBOX FOUND EXCESSIVE GALLING AND SPALLING AND WEAR IN GEAR TEETH AND UNEVEN WEAR AND HEAVY SPALLING OF T/M GEAR TEETH.  ASSURE PROPER MESHING OF GEAR TEETH.
